MathSciNet Relay Station
MathSciNet bibliographic data
MR2058509 57M25 (57M35 57N10 57R42)
Kaiser, Uwe Quantum deformations of fundamental groups of oriented 3-manifolds. Trans. Amer. Math. Soc. 356 (2004), no. 10, 3869–3880 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement